RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Marchuk, Margarita Igorevna

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:519
Abstract pages:1235
Full texts:134
References:182
E-mail:

http://www.mathnet.ru/eng/person96081
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. N. A. Bazhenov, M. I. Marchuk, “Degrees of autostability for prime Boolean algebras”, Algebra Logika, 57:2 (2018),  149–174  mathnet; Algebra and Logic, 57:2 (2018), 98–114  isi  scopus
2. N. A. Bazhenov, M. I. Marchuk, “Degrees of autostability relative to strong constructivizations of graphs”, Sibirsk. Mat. Zh., 59:4 (2018),  719–735  mathnet  elib; Siberian Math. J., 59:4 (2018), 565–577  isi  scopus
2017
3. S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk, “The index set of the groups autostable relative to strong constructivizations”, Sibirsk. Mat. Zh., 58:1 (2017),  95–103  mathnet  elib; Siberian Math. J., 58:1 (2017), 72–77  isi  elib  scopus
2016
4. M. I. Marchuk, “Index set of structures with two equivalence relations that are autostable relative to strong constructivizations”, Algebra Logika, 55:4 (2016),  465–477  mathnet; Algebra and Logic, 55:4 (2016), 306–314  isi  scopus
2015
5. S. S. Goncharov, M. I. Marchuk, “Index sets of constructive models of finite and graph signatures that are autostable relative to strong constructivizations”, Algebra Logika, 54:6 (2015),  663–679  mathnet  mathscinet; Algebra and Logic, 54:6 (2016), 428–439  isi  scopus
6. S. S. Goncharov, M. I. Marchuk, “Index sets of constructive models of bounded signature that are autostable relative to strong constructivizations”, Algebra Logika, 54:2 (2015),  163–192  mathnet  mathscinet; Algebra and Logic, 54:2 (2015), 108–126  isi  scopus
7. S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk, “The index set of Boolean algebras autostable relative to strong constructivizations”, Sibirsk. Mat. Zh., 56:3 (2015),  498–512  mathnet  mathscinet  elib; Siberian Math. J., 56:3 (2015), 393–404  isi  elib  scopus
8. S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk, “The index set of linear orderings that are autostable relative to strong constructivizations”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:3 (2015),  51–60  mathnet; J. Math. Sci., 221:6 (2017), 840–848
2013
9. S. S. Goncharov, M. I. Marchuk, “Index Sets of Autostable Relative to Strong Constructivizations Constructive Models”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 13:4 (2013),  43–67  mathnet; J. Math. Sci., 205:3 (2015), 368–388

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019